# SDR 96ZZZX4081

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6339T
- Make and model: Cessna TR182
- Aircraft serial: R18201986
- Engine: Lyc O540L3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Geartooth
- Part number: 10682016
- Condition: Failed
- Location: Magneto
- Component: D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 96-12-07, DISCOVERED DISTRIBUTOR GEAR MISSING A TOOTH, DID NOT AFFECT ENGINE OPS.  REPLACED BOTH DISTRIBUTOR GEARS WITH NEW.  REASON FOR FAILURE UNKNOWN, NO OTHER DEFECTS NOTED.
